Alert archive / Arizona / Red Flag Warnings in 2011
Red Flag Warning 14, NWS Tucson, AZ
NWS Tucson, AZ issued this red flag warning at Apr 28, 2011, 2:34 AM MST. It took effect at Apr 29, 2011, 11:00 AM MST. It was in force for 8 hr. No storm report in the archive falls inside the area while it was in force.
The area
The counties it named.
The facts
- Issued
- Apr 28, 2011, 2:34 AM MST (09:34 UTC)
- In effect from
- Apr 29, 2011, 11:00 AM MST
- Expired
- Apr 29, 2011, 7:24 PM MST
- In force
- 8 hr
- Issued by
- NWS Tucson, AZ
The text
As transmitted, in the capitals the NWS used until 2016.
216 WWUS85 KTWC 280934 RFWTWC URGENT - FIRE WEATHER MESSAGE NATIONAL WEATHER SERVICE TUCSON AZ 234 AM MST THU APR 28 2011 ...A RED FLAG WARNING IS IN EFFECT FOR ALL OF SOUTHEAST ARIZONA...INCLUDING GRAHAM...GREENLEE...COCHISE...SANTA CRUZ...PIMA AND SOUTHEASTERN PINAL COUNTIES FROM 11 AM MST FRIDAY MORNING THROUGH 8 PM MST FRIDAY EVENING FOR STRONG AND GUSTY WINDS...VERY LOW RELATIVE HUMIDITIES AND HIGH TO VERY HIGH FIRE DANGER RATING... ...A FIRE WEATHER WATCH IS IN EFFECT FROM SATURDAY MORNING THROUGH SATURDAY EVENING FOR ALL OF SOUTHEAST ARIZONA...INCLUDING GRAHAM...GREENLEE...COCHISE...SANTA CRUZ...PIMA AND SOUTHEASTERN PINAL COUNTIES FOR STRONG AND GUSTY WINDS...VERY LOW RELATIVE HUMIDITIES AND HIGH TO VERY HIGH FIRE DANGER RATING... .A VERY STRONG LOW PRESSURE SYSTEM PASSING TO THE NORTH OF ARIZONA WILL BRING BREEZY TO WINDY CONDITIONS TO SOUTHEAST ARIZONA FRIDAY AND SATURDAY. THIS WILL PRODUCE SUSTAINED WINDS UP TO 35 MPH AND GUSTS TO 50 MPH BOTH DAYS. GIVEN THE ALREADY VERY DRY CONDITIONS IN PLACE...CRITICAL FIRE WEATHER CONDITIONS ARE EXPECTED BOTH DAYS. AZZ146-148-282200- /O.UPG.KTWC.FW.A.0008.110429T1800Z-110430T0200Z/ /O.NEW.KTWC.FW.W.0014.110429T1800Z-110430T0300Z/ /O.NEW.KTWC.FW.A.0009.110430T1800Z-110501T0300Z/ ARIZONA FIRE WEATHER ZONE 146 NORTHERN GREENLEE COUNTY-GRAHAM COUNTY NORTH OF GILA RIVER- APACHE NF/SAN CARLOS BIA/SDC-ARIZONA FIRE WEATHER ZONE 148 GRAHAM COUNTY SOUTH OF GILA RIVER-TUCSON/MARANA/GREEN VALLEY-SANTA CRUZ-COCHISE COUNTY-CORONADO NF/ SAFFORD BLM/TDC- 234 AM MST THU APR 28 2011 ...RED FLAG WARNING IN EFFECT FROM 11 AM TO 8 PM MST FRIDAY... ...FIRE WEATHER WATCH IN EFFECT FROM SATURDAY MORNING THROUGH SATURDAY EVENING... THE NATIONAL WEATHER SERVICE IN TUCSON HAS ISSUED A RED FLAG WARNING...WHICH IS IN EFFECT FROM 11 AM TO 8 PM MST FRIDAY. A FIRE WEATHER WATCH HAS ALSO BEEN ISSUED. THIS FIRE WEATHER WATCH IS IN EFFECT FROM SATURDAY MORNING THROUGH SATURDAY EVENING. THE FIRE WEATHER WATCH FOR FRIDAY IS NO LONGER IN EFFECT. * AFFECTED AREA...THE RED FLAG WARNING AND FIRE WEATHER WATCH ARE IN EFFECT FOR COCHISE...GRAHAM...GREENLEE...SANTA CRUZ AND EASTERN PIMA COUNTIES. * TIMING...RELATIVE HUMIDITY VALUES ARE EXPECTED TO DROP BELOW THE CRITICAL 15 PERCENT THRESHOLD BETWEEN 0800 AND 1000 MST FRIDAY. WIND SPEEDS ARE NOT EXPECTED TO EXCEED CRITICAL THRESHOLDS UNTIL AFTER 1100 MST FRIDAY. THESE CONDITIONS WILL PERSIST THROUGH FRIDAY AFTERNOON AND EVENING BEFORE WINDS BEGIN TO SUBSIDE AFTER 2000 MST FRIDAY EVENING. SIMILAR TIMING IS EXPECTED FOR CRITICAL FIRE WEATHER CONDITIONS TO RETURN SATURDAY. * WINDS...SUSTAINED 20-FOOT WEST-SOUTHWEST WINDS OF 25 TO 35 MPH WITH GUSTS UP TO 50 MPH ARE EXPECTED BOTH FRIDAY AND SATURDAY. * RELATIVE HUMIDITY...RELATIVE HUMIDITIES ARE EXPECTED TO FALL INTO THE SINGLE DIGITS AND LOW TEENS BY MID MORNING FRIDAY AND REMAIN THERE THROUGH THE AFTERNOON AND EVENING. POOR OVERNIGHT RECOVERY WILL ALLOW FOR RELATIVE HUMIDITY VALUES TO FALL BELOW 15 PERCENT MID SATURDAY MORNING AND AGAIN REMAIN IN THE SINGLE DIGITS TO LOWER TEENS THROUGH THE DAY SATURDAY. * IMPACTS...THESE STRONG WINDS AND LOW RELATIVE HUMIDITIES... ALONG WITH A HIGH TO VERY HIGH FIRE DANGER RATING WILL RESULT IN CRITICAL FIRE WEATHER CONDITIONS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE EITHER OCCURRING NOW...OR WILL SHORTLY. A COMBINATION OF STRONG WINDS...LOW RELATIVE HUMIDITY...AND WARM TEMPERATURES WILL CREATE THE POTENTIAL FOR RAPID AND ERRATIC FIRE GROWTH. A FIRE WEATHER WATCH MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE FORECAST TO OCCUR. LISTEN FOR LATER FORECASTS AND POSSIBLE RED FLAG WARNINGS. PLEASE ADVISE THE APPROPRIATE OFFICIALS OR FIRE CREWS IN THE FIELD OF THE RED FLAG WARNING AND FIRE WEATHER WATCH FOR SOUTHEAST ARIZONA. && $$ AZZ147-282200- /O.NEW.KTWC.FW.W.0014.110429T1800Z-110430T0300Z/ /O.NEW.KTWC.FW.A.0009.110430T1800Z-110501T0300Z/ ARIZONA FIRE WEATHER ZONE 147 SOUTHEAST PINAL COUNTY-WESTERN PIMA COUNTY- TOHONO OODHAM NATION-CORONADO NF/PAPAGO BIA/TDC- 234 AM MST THU APR 28 2011 ...RED FLAG WARNING IN EFFECT FROM 11 AM TO 8 PM MST FRIDAY... ...FIRE WEATHER WATCH IN EFFECT FROM SATURDAY MORNING THROUGH SATURDAY EVENING... THE NATIONAL WEATHER SERVICE IN TUCSON HAS ISSUED A RED FLAG WARNING...WHICH IS IN EFFECT FROM 11 AM TO 8 PM MST FRIDAY. A FIRE WEATHER WATCH HAS ALSO BEEN ISSUED. THIS FIRE WEATHER WATCH IS IN EFFECT FROM SATURDAY MORNING THROUGH SATURDAY EVENING. * AFFECTED AREA...THE RED FLAG WARNING AND FIRE WEATHER WATCH ARE IN EFFECT FOR SOUTHEASTERN PINAL COUNTY AND WESTERN AND CENTRAL PIMA COUNTY. * TIMING...RELATIVE HUMIDITY VALUES ARE EXPECTED TO DROP BELOW 15 PERCENT BETWEEN 0800 AND 1000 MST FRIDAY. WIND SPEEDS ARE NOT EXPECTED TO EXCEED CRITICAL THRESHOLDS UNTIL AFTER 1100 MST FRIDAY. THESE CONDITIONS WILL PERSIST THROUGH FRIDAY AFTERNOON AND EVENING BEFORE WINDS BEGIN TO SUBSIDE AFTER 2000 MST FRIDAY EVENING. SIMILAR TIMING IS EXPECTED FOR CRITICAL FIRE WEATHER CONDITIONS TO RETURN SATURDAY. * WINDS...SUSTAINED 20-FOOT WEST-SOUTHWEST WINDS OF 25 TO 35 MPH WITH GUSTS UP TO 50 MPH ARE EXPECTED BOTH FRIDAY AND SATURDAY. * RELATIVE HUMIDITY...RELATIVE HUMIDITIES ARE EXPECTED TO FALL INTO THE SINGLE DIGITS AND LOW TEENS BY MID MORNING FRIDAY AND REMAIN THERE THROUGH THE AFTERNOON AND EVENING. POOR OVERNIGHT RECOVERY WILL ALLOW FOR RELATIVE HUMIDITY VALUES TO FALL BELOW 15 PERCENT MID SATURDAY MORNING AND AGAIN REMAIN IN THE SINGLE DIGITS TO LOWER TEENS THROUGH THE DAY SATURDAY. * IMPACTS...THESE STRONG WINDS AND LOW RELATIVE HUMIDITIES... ALONG WITH A HIGH TO VERY HIGH FIRE DANGER RATING WILL RESULT IN CRITICAL FIRE WEATHER CONDITIONS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE EITHER OCCURRING NOW...OR WILL SHORTLY. A COMBINATION OF STRONG WINDS...LOW RELATIVE HUMIDITY...AND WARM TEMPERATURES WILL CREATE THE POTENTIAL FOR RAPID AND ERRATIC FIRE GROWTH. A FIRE WEATHER WATCH MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE FORECAST TO OCCUR. LISTEN FOR LATER FORECASTS AND POSSIBLE RED FLAG WARNINGS. PLEASE ADVISE THE APPROPRIATE OFFICIALS OR FIRE CREWS IN THE FIELD OF THE RED FLAG WARNING AND FIRE WEATHER WATCH FOR SOUTHEAST ARIZONA. && $$
5 follow-up statements
216 WWUS85 KTWC 280950 RFWTWC URGENT - FIRE WEATHER MESSAGE NATIONAL WEATHER SERVICE TUCSON AZ 250 AM MST THU APR 28 2011 ...A RED FLAG WARNING IS IN EFFECT FOR ALL OF SOUTHEAST ARIZONA... INCLUDING GRAHAM...GREENLEE...COCHISE...SANTA CRUZ...PIMA AND SOUTHEASTERN PINAL COUNTIES FROM 11 AM MST FRIDAY MORNING THROUGH 8 PM MST FRIDAY EVENING FOR STRONG AND GUSTY WINDS...VERY LOW RELATIVE HUMIDITIES AND HIGH TO VERY HIGH FIRE DANGER RATING... ...A FIRE WEATHER WATCH IS IN EFFECT FROM SATURDAY MORNING THROUGH SATURDAY EVENING FOR ALL OF SOUTHEAST ARIZONA...INCLUDING GRAHAM...GREENLEE...COCHISE...SANTA CRUZ...PIMA AND SOUTHEASTERN PINAL COUNTIES FOR STRONG AND GUSTY WINDS...VERY LOW RELATIVE HUMIDITIES AND HIGH TO VERY HIGH FIRE DANGER RATING... .A VERY STRONG LOW PRESSURE SYSTEM PASSING TO THE NORTH OF ARIZONA WILL BRING BREEZY TO WINDY CONDITIONS TO SOUTHEAST ARIZONA FRIDAY AND SATURDAY. THIS WILL PRODUCE SUSTAINED WINDS UP TO 35 MPH AND GUSTS TO 50 MPH BOTH DAYS. GIVEN THE ALREADY VERY DRY CONDITIONS IN PLACE...CRITICAL FIRE WEATHER CONDITIONS ARE EXPECTED BOTH DAYS. AZZ146>148-282200- /O.CON.KTWC.FW.W.0014.110429T1800Z-110430T0300Z/ /O.CON.KTWC.FW.A.0009.110430T1800Z-110501T0300Z/ ARIZONA FIRE WEATHER ZONE 146 NORTHERN GREENLEE COUNTY-GRAHAM COUNTY NORTH OF GILA RIVER- APACHE NF/SAN CARLOS BIA/SDC-ARIZONA FIRE WEATHER ZONE 147 SOUTHEAST PINAL COUNTY-WESTERN PIMA COUNTY- TOHONO OODHAM NATION-CORONADO NF/PAPAGO BIA/TDC- ARIZONA FIRE WEATHER ZONE 148 GRAHAM COUNTY SOUTH OF GILA RIVER-TUCSON/MARANA/GREEN VALLEY-SANTA CRUZ-COCHISE COUNTY-CORONADO NF/ SAFFORD BLM/TDC- 250 AM MST THU APR 28 2011 ...RED FLAG WARNING REMAINS IN EFFECT FROM 11 AM TO 8 PM MST FRIDAY... ...FIRE WEATHER WATCH REMAINS IN EFFECT FROM SATURDAY MORNING THROUGH SATURDAY EVENING... A RED FLAG WARNING REMAINS IN EFFECT FROM 11 AM TO 8 PM MST FRIDAY. A FIRE WEATHER WATCH REMAINS IN EFFECT FROM SATURDAY MORNING THROUGH SATURDAY EVENING. * AFFECTED AREA...THE RED FLAG WARNING AND FIRE WEATHER WATCH ARE IN EFFECT FOR COCHISE...GRAHAM...GREENLEE...SANTA CRUZ AND EASTERN PIMA COUNTIES. * TIMING...RELATIVE HUMIDITY VALUES ARE EXPECTED TO DROP BELOW THE CRITICAL 15 PERCENT THRESHOLD BETWEEN 8 AM AND 10 AM MST FRIDAY. WIND SPEEDS ARE NOT EXPECTED TO EXCEED CRITICAL THRESHOLDS UNTIL AFTER 11 AM MST FRIDAY. THESE CONDITIONS WILL PERSIST THROUGH FRIDAY AFTERNOON AND EVENING BEFORE WINDS BEGIN TO SUBSIDE AFTER 8 PM MST FRIDAY EVENING. SIMILAR TIMING IS EXPECTED FOR CRITICAL FIRE WEATHER CONDITIONS TO RETURN SATURDAY. * WINDS...SUSTAINED 20-FOOT WEST-SOUTHWEST WINDS OF 25 TO 35 MPH WITH GUSTS UP TO 50 MPH ARE EXPECTED BOTH FRIDAY AND SATURDAY. * RELATIVE HUMIDITY...RELATIVE HUMIDITIES ARE EXPECTED TO FALL INTO THE SINGLE DIGITS AND LOW TEENS BY MID MORNING FRIDAY AND REMAIN THERE THROUGH THE AFTERNOON AND EVENING. POOR OVERNIGHT RECOVERY WILL ALLOW FOR RELATIVE HUMIDITY VALUES TO FALL BELOW 15 PERCENT MID SATURDAY MORNING AND AGAIN REMAIN IN THE SINGLE DIGITS TO LOWER TEENS THROUGH THE DAY SATURDAY. * IMPACTS...THESE STRONG WINDS AND LOW RELATIVE HUMIDITIES... ALONG WITH A HIGH TO VERY HIGH FIRE DANGER RATING WILL RESULT IN CRITICAL FIRE WEATHER CONDITIONS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE EITHER OCCURRING NOW...OR WILL SHORTLY. A COMBINATION OF STRONG WINDS...LOW RELATIVE HUMIDITY...AND WARM TEMPERATURES WILL CREATE THE POTENTIAL FOR RAPID AND ERRATIC FIRE GROWTH. A FIRE WEATHER WATCH MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE FORECAST TO OCCUR. LISTEN FOR LATER FORECASTS AND POSSIBLE RED FLAG WARNINGS. PLEASE ADVISE THE APPROPRIATE OFFICIALS OR FIRE CREWS IN THE FIELD OF THE RED FLAG WARNING AND FIRE WEATHER WATCH FOR SOUTHEAST ARIZONA. && $$
741 WWUS85 KTWC 282001 RFWTWC URGENT - FIRE WEATHER MESSAGE NATIONAL WEATHER SERVICE TUCSON AZ 101 PM MST THU APR 28 2011 ...A RED FLAG WARNING IS IN EFFECT FOR ALL OF SOUTHEAST ARIZONA... INCLUDING GRAHAM...GREENLEE...COCHISE...SANTA CRUZ...PIMA AND SOUTHEASTERN PINAL COUNTIES FROM 11 AM MST FRIDAY MORNING THROUGH 8 PM MST FRIDAY EVENING FOR STRONG AND GUSTY WINDS...VERY LOW RELATIVE HUMIDITIES AND HIGH TO VERY HIGH FIRE DANGER RATING... ...A FIRE WEATHER WATCH IS IN EFFECT FROM SATURDAY MORNING THROUGH SATURDAY EVENING FOR ALL OF SOUTHEAST ARIZONA...INCLUDING GRAHAM...GREENLEE...COCHISE...SANTA CRUZ...PIMA AND SOUTHEASTERN PINAL COUNTIES FOR STRONG AND GUSTY WINDS...VERY LOW RELATIVE HUMIDITIES AND HIGH TO VERY HIGH FIRE DANGER RATING... .A VERY STRONG LOW PRESSURE SYSTEM PASSING TO THE NORTH OF ARIZONA WILL BRING BREEZY TO WINDY CONDITIONS TO SOUTHEAST ARIZONA FRIDAY AND SATURDAY. THIS WILL PRODUCE SUSTAINED WINDS UP TO 35 MPH AND GUSTS TO 50 MPH BOTH DAYS. GIVEN THE ALREADY VERY DRY CONDITIONS IN PLACE...CRITICAL FIRE WEATHER CONDITIONS ARE EXPECTED BOTH DAYS. AZZ146>148-291400- /O.CON.KTWC.FW.W.0014.110429T1800Z-110430T0300Z/ /O.CON.KTWC.FW.A.0009.110430T1800Z-110501T0300Z/ ARIZONA FIRE WEATHER ZONE 146 NORTHERN GREENLEE COUNTY-GRAHAM COUNTY NORTH OF GILA RIVER- APACHE NF/SAN CARLOS BIA/SDC-ARIZONA FIRE WEATHER ZONE 147 SOUTHEAST PINAL COUNTY-WESTERN PIMA COUNTY- TOHONO OODHAM NATION-CORONADO NF/PAPAGO BIA/TDC- ARIZONA FIRE WEATHER ZONE 148 GRAHAM COUNTY SOUTH OF GILA RIVER-TUCSON/MARANA/GREEN VALLEY-SANTA CRUZ-COCHISE COUNTY-CORONADO NF/ SAFFORD BLM/TDC- 101 PM MST THU APR 28 2011 ...RED FLAG WARNING REMAINS IN EFFECT FROM 11 AM TO 8 PM MST FRIDAY... ...FIRE WEATHER WATCH REMAINS IN EFFECT FROM SATURDAY MORNING THROUGH SATURDAY EVENING... A RED FLAG WARNING REMAINS IN EFFECT FROM 11 AM TO 8 PM MST FRIDAY. A FIRE WEATHER WATCH REMAINS IN EFFECT FROM SATURDAY MORNING THROUGH SATURDAY EVENING. * AFFECTED AREA...THE RED FLAG WARNING AND FIRE WEATHER WATCH ARE IN EFFECT FOR COCHISE...GRAHAM...GREENLEE...SANTA CRUZ AND EASTERN PIMA COUNTIES. * TIMING...RELATIVE HUMIDITY VALUES ARE EXPECTED TO DROP BELOW THE CRITICAL 15 PERCENT THRESHOLD BETWEEN 8 AM AND 10 AM MST FRIDAY. WIND SPEEDS ARE NOT EXPECTED TO EXCEED CRITICAL THRESHOLDS UNTIL AFTER 11 AM MST FRIDAY. THESE CONDITIONS WILL PERSIST THROUGH FRIDAY AFTERNOON AND EVENING BEFORE WINDS BEGIN TO SUBSIDE AFTER 8 PM MST FRIDAY EVENING. SIMILAR TIMING IS EXPECTED FOR CRITICAL FIRE WEATHER CONDITIONS TO RETURN SATURDAY. * WINDS...SUSTAINED 20-FOOT WEST-SOUTHWEST WINDS OF 25 TO 35 MPH WITH GUSTS UP TO 50 MPH ARE EXPECTED BOTH FRIDAY AND SATURDAY. * RELATIVE HUMIDITY...RELATIVE HUMIDITIES ARE EXPECTED TO FALL INTO THE SINGLE DIGITS AND LOW TEENS BY MID MORNING FRIDAY AND REMAIN THERE THROUGH THE AFTERNOON AND EVENING. POOR OVERNIGHT RECOVERY WILL ALLOW FOR RELATIVE HUMIDITY VALUES TO FALL BELOW 15 PERCENT MID SATURDAY MORNING AND AGAIN REMAIN IN THE SINGLE DIGITS TO LOWER TEENS THROUGH THE DAY SATURDAY. * IMPACTS...THESE STRONG WINDS AND LOW RELATIVE HUMIDITIES... ALONG WITH A HIGH TO VERY HIGH FIRE DANGER RATING WILL RESULT IN CRITICAL FIRE WEATHER CONDITIONS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE EITHER OCCURRING NOW...OR WILL SHORTLY. A COMBINATION OF STRONG WINDS...LOW RELATIVE HUMIDITY...AND WARM TEMPERATURES WILL CREATE THE POTENTIAL FOR RAPID AND ERRATIC FIRE GROWTH. A FIRE WEATHER WATCH MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE FORECAST TO OCCUR. LISTEN FOR LATER FORECASTS AND POSSIBLE RED FLAG WARNINGS. PLEASE ADVISE THE APPROPRIATE OFFICIALS OR FIRE CREWS IN THE FIELD OF THE RED FLAG WARNING AND FIRE WEATHER WATCH FOR SOUTHEAST ARIZONA. && $$ HTTP://WEATHER.GOV/TUCSON
789 WWUS85 KTWC 291121 RFWTWC URGENT - FIRE WEATHER MESSAGE NATIONAL WEATHER SERVICE TUCSON AZ 421 AM MST FRI APR 29 2011 ...A RED FLAG WARNING IS IN EFFECT FOR ALL OF SOUTHEAST ARIZONA... INCLUDING GRAHAM...GREENLEE...COCHISE...SANTA CRUZ...PIMA AND SOUTHEASTERN PINAL COUNTIES FROM 11 AM MST THIS MORNING THROUGH 8 PM MST THIS EVENING FOR STRONG AND GUSTY WINDS...VERY LOW RELATIVE HUMIDITIES AND HIGH TO VERY HIGH FIRE DANGER RATING... ...A FIRE WEATHER WATCH IS IN EFFECT FROM SATURDAY MORNING THROUGH SATURDAY EVENING FOR ALL OF SOUTHEAST ARIZONA...INCLUDING GRAHAM...GREENLEE...COCHISE...SANTA CRUZ...PIMA AND SOUTHEASTERN PINAL COUNTIES FOR STRONG AND GUSTY WINDS...VERY LOW RELATIVE HUMIDITIES AND HIGH TO VERY HIGH FIRE DANGER RATING... .A VERY STRONG LOW PRESSURE SYSTEM PASSING TO THE NORTH OF ARIZONA WILL BRING BREEZY TO WINDY CONDITIONS TO SOUTHEAST ARIZONA TODAY AND SATURDAY. THIS WILL PRODUCE SUSTAINED WINDS UP TO 35 MPH AND GUSTS TO 50 MPH BOTH DAYS. GIVEN THE ALREADY VERY DRY CONDITIONS IN PLACE...CRITICAL FIRE WEATHER CONDITIONS ARE EXPECTED BOTH DAYS. AZZ146>148-300300- /O.CON.KTWC.FW.W.0014.110429T1800Z-110430T0300Z/ /O.CON.KTWC.FW.A.0009.110430T1800Z-110501T0300Z/ ARIZONA FIRE WEATHER ZONE 146 NORTHERN GREENLEE COUNTY-GRAHAM COUNTY NORTH OF GILA RIVER- APACHE NF/SAN CARLOS BIA/SDC-ARIZONA FIRE WEATHER ZONE 147 SOUTHEAST PINAL COUNTY-WESTERN PIMA COUNTY- TOHONO OODHAM NATION-CORONADO NF/PAPAGO BIA/TDC- ARIZONA FIRE WEATHER ZONE 148 GRAHAM COUNTY SOUTH OF GILA RIVER-TUCSON/MARANA/GREEN VALLEY-SANTA CRUZ-COCHISE COUNTY-CORONADO NF/ SAFFORD BLM/TDC- 421 AM MST FRI APR 29 2011 ...RED FLAG WARNING REMAINS IN EFFECT FROM 11 AM THIS MORNING TO 8 PM MST THIS EVENING... ...FIRE WEATHER WATCH REMAINS IN EFFECT FROM SATURDAY MORNING THROUGH SATURDAY EVENING... A RED FLAG WARNING REMAINS IN EFFECT FROM 11 AM THIS MORNING TO 8 PM MST THIS EVENING. A FIRE WEATHER WATCH REMAINS IN EFFECT FROM SATURDAY MORNING THROUGH SATURDAY EVENING. * AFFECTED AREA...THE RED FLAG WARNING AND FIRE WEATHER WATCH ARE IN EFFECT FOR COCHISE...GRAHAM...GREENLEE...SANTA CRUZ AND PIMA COUNTIES. * TIMING...RELATIVE HUMIDITY VALUES ARE EXPECTED TO DROP BELOW THE CRITICAL 15 PERCENT THRESHOLD BETWEEN 8 AM AND 10 AM MST TODAY. WIND SPEEDS ARE NOT EXPECTED TO EXCEED CRITICAL THRESHOLDS UNTIL AFTER 11 AM MST THIS MORNING. THESE CONDITIONS WILL PERSIST THROUGH THIS AFTERNOON AND EVENING BEFORE WINDS BEGIN TO SUBSIDE AFTER 8 PM MST THIS EVENING. SIMILAR TIMING IS EXPECTED FOR CRITICAL FIRE WEATHER CONDITIONS TO RETURN SATURDAY. * WINDS...SUSTAINED 20-FOOT WEST-SOUTHWEST WINDS OF 25 TO 35 MPH WITH GUSTS UP TO 50 MPH ARE EXPECTED BOTH TODAY AND SATURDAY. * RELATIVE HUMIDITY...RELATIVE HUMIDITIES ARE EXPECTED TO FALL INTO THE SINGLE DIGITS AND LOW TEENS BY MID MORNING TODAY AND REMAIN THERE THROUGH THE AFTERNOON AND EVENING. POOR OVERNIGHT RECOVERY WILL ALLOW FOR RELATIVE HUMIDITY VALUES TO FALL BELOW 15 PERCENT MID SATURDAY MORNING AND AGAIN REMAIN IN THE SINGLE DIGITS TO LOWER TEENS THROUGH THE DAY SATURDAY. * IMPACTS...THESE STRONG WINDS AND LOW RELATIVE HUMIDITIES... ALONG WITH A HIGH TO VERY HIGH FIRE DANGER RATING WILL RESULT IN CRITICAL FIRE WEATHER CONDITIONS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE EITHER OCCURRING NOW...OR WILL SHORTLY. A COMBINATION OF STRONG WINDS...LOW RELATIVE HUMIDITY...AND WARM TEMPERATURES WILL CREATE THE POTENTIAL FOR RAPID AND ERRATIC FIRE GROWTH. A FIRE WEATHER WATCH MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE FORECAST TO OCCUR. LISTEN FOR LATER FORECASTS AND POSSIBLE RED FLAG WARNINGS. PLEASE ADVISE THE APPROPRIATE OFFICIALS OR FIRE CREWS IN THE FIELD OF THE RED FLAG WARNING AND FIRE WEATHER WATCH FOR SOUTHEAST ARIZONA. && $$
055 WWUS85 KTWC 292033 RFWTWC URGENT - FIRE WEATHER MESSAGE NATIONAL WEATHER SERVICE TUCSON AZ 133 PM MST FRI APR 29 2011 ...A RED FLAG WARNING REMAINS IN EFFECT FOR ALL OF SOUTHEAST ARIZONA...INCLUDING GRAHAM...GREENLEE...COCHISE...SANTA CRUZ... PIMA AND SOUTHEASTERN PINAL COUNTIES UNTIL 8 PM MST THIS EVENING FOR STRONG AND GUSTY WINDS...VERY LOW RELATIVE HUMIDITIES...AND HIGH TO VERY HIGH FIRE DANGER RATING... ...FIRE WEATHER WATCH FOR SATURDAY CANCELLED... ...A RED FLAG WARNING IS NOW IN EFFECT FOR GREENLEE...GRAHAM AND COCHISE COUNTIES FROM 11 AM MST TO 8 PM MST SATURDAY... AZZ147-300300- /O.CAN.KTWC.FW.A.0009.110430T1800Z-110501T0300Z/ /O.CON.KTWC.FW.W.0014.000000T0000Z-110430T0300Z/ ARIZONA FIRE WEATHER ZONE 147 SOUTHEAST PINAL COUNTY-WESTERN PIMA COUNTY- TOHONO OODHAM NATION-CORONADO NF/PAPAGO BIA/TDC- 133 PM MST FRI APR 29 2011 ...RED FLAG WARNING REMAINS IN EFFECT UNTIL 8 PM MST THIS EVENING... ...FIRE WEATHER WATCH IS CANCELLED FOR SATURDAY... THE NATIONAL WEATHER SERVICE IN TUCSON HAS CANCELLED THE FIRE WEATHER WATCH FOR SATURDAY. A RED FLAG WARNING REMAINS IN EFFECT UNTIL 8 PM MST THIS EVENING. * AFFECTED AREA...A RED FLAG WARNING REMAINS IN EFFECT FOR WESTERN AND CENTRAL PIMA COUNTY AND SOUTHEAST PINAL COUNTY. * TIMING...RELATIVE HUMIDITY VALUES WILL BE BELOW 15 PERCENT AND WIND SPEEDS WILL EXCEED CRITICAL THRESHOLDS THROUGH 8 PM MST THIS EVENING. * WINDS...SUSTAINED 20-FOOT WEST-SOUTHWEST WINDS OF 15 TO 30 MPH WITH GUSTS UP TO 40 MPH ARE EXPECTED THROUGH 8 PM MST THIS EVENING. * RELATIVE HUMIDITY...RELATIVE HUMIDITIES WILL BE IN THE SINGLE DIGITS TO MIDDLE TEENS. * IMPACTS...STRONG WINDS AND LOW RELATIVE HUMIDITIES...ALONG WITH A HIGH TO VERY HIGH FIRE DANGER RATING WILL RESULT IN CRITICAL FIRE WEATHER CONDITIONS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE EITHER OCCURRING NOW...OR WILL SHORTLY. A COMBINATION OF STRONG WINDS...LOW RELATIVE HUMIDITY...AND WARM TEMPERATURES WILL CREATE THE POTENTIAL FOR RAPID AND ERRATIC FIRE GROWTH. PLEASE ADVISE THE APPROPRIATE OFFICIALS OR FIRE CREWS IN THE FIELD OF THE RED FLAG WARNING ALL OF SOUTHEAST ARIZONA TODAY. && $$ AZZ146-148-300345- /O.UPG.KTWC.FW.A.0009.110430T1800Z-110501T0300Z/ /O.NEW.KTWC.FW.W.0015.110430T1800Z-110501T0300Z/ /O.CON.KTWC.FW.W.0014.000000T0000Z-110430T0300Z/ ARIZONA FIRE WEATHER ZONE 146 NORTHERN GREENLEE COUNTY-GRAHAM COUNTY NORTH OF GILA RIVER- APACHE NF/SAN CARLOS BIA/SDC-ARIZONA FIRE WEATHER ZONE 148 GRAHAM COUNTY SOUTH OF GILA RIVER-TUCSON/MARANA/GREEN VALLEY-SANTA CRUZ-COCHISE COUNTY-CORONADO NF/ SAFFORD BLM/TDC- 133 PM MST FRI APR 29 2011 ...RED FLAG WARNING REMAINS IN EFFECT UNTIL 8 PM MST THIS EVENING FOR ALL OF SOUTHEAST ARIZONA... ...RED FLAG WARNING IN EFFECT FROM 11 AM TO 8 PM MST SATURDAY FOR GREENLEE...GRAHAM...AND COCHISE COUNTIES... THE NATIONAL WEATHER SERVICE IN TUCSON HAS ISSUED A RED FLAG WARNING...WHICH IS IN EFFECT FROM 11 AM TO 8 PM MST SATURDAY FOR GREENLEE...GRAHAM...AND COCHISE COUNTIES. THE FIRE WEATHER WATCH FOR SATURDAY IS NO LONGER IN EFFECT. A RED FLAG WARNING REMAINS IN EFFECT UNTIL 8 PM MST THIS EVENING. * AFFECTED AREA...THE RED FLAG WARNING IS FOR ALL OF SOUTHEAST ARIZONA TODAY AND GREENLEE...GRAHAM AND COCHISE COUNTIES SATURDAY. * TIMING...RELATIVE HUMIDITY VALUES WILL BE BELOW 15 PERCENT AND WIND SPEEDS WILL EXCEED CRITICAL THRESHOLDS THROUGH 8 PM MST THIS EVENING. CRITICAL FIRE WEATHER THRESHOLDS WILL THEN BE EXCEEDED AGAIN BETWEEN 11 AM MST AND 8 PM MST SATURDAY. * WINDS...SUSTAINED 20-FOOT WEST-SOUTHWEST WINDS OF 20 TO 35 MPH WITH GUSTS UP TO 50 MPH ARE EXPECTED TODAY. WINDS SPEEDS WILL BE 15 TO 25 MPH WITH GUSTS TO NEAR 40 MPH ON SATURDAY. * RELATIVE HUMIDITY...RELATIVE HUMIDITIES WILL BE IN THE SINGLE DIGITS TO MIDDLE TEENS TODAY AND SATURDAY. * IMPACTS...STRONG WINDS AND LOW RELATIVE HUMIDITIES...ALONG WITH A HIGH TO VERY HIGH FIRE DANGER RATING WILL RESULT IN CRITICAL FIRE WEATHER CONDITIONS TODAY AND SATURDAY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE EITHER OCCURRING NOW...OR WILL SHORTLY. A COMBINATION OF STRONG WINDS...LOW RELATIVE HUMIDITY...AND WARM TEMPERATURES WILL CREATE THE POTENTIAL FOR RAPID AND ERRATIC FIRE GROWTH. PLEASE ADVISE THE APPROPRIATE OFFICIALS OR FIRE CREWS IN THE FIELD OF THE RED FLAG WARNING FOR ALL OF SOUTHEAST ARIZONA TODAY AND PORTIONS OF SOUTHEAST ARIZONA ON SATURDAY. && $$ HTTP://WEATHER.GOV/TUCSON
006 WWUS85 KTWC 300224 RFWTWC URGENT - FIRE WEATHER MESSAGE NATIONAL WEATHER SERVICE TUCSON AZ 724 PM MST FRI APR 29 2011 ...A RED FLAG WARNING REMAINS IN EFFECT FOR GREENLEE...GRAHAM AND COCHISE COUNTIES FROM 11 AM MST TO 8 PM MST SATURDAY... AZZ146-148-301030- /O.CAN.KTWC.FW.W.0014.000000T0000Z-110430T0300Z/ /O.CON.KTWC.FW.W.0015.110430T1800Z-110501T0300Z/ ARIZONA FIRE WEATHER ZONE 146 NORTHERN GREENLEE COUNTY-GRAHAM COUNTY NORTH OF GILA RIVER- APACHE NF/SAN CARLOS BIA/SDC-ARIZONA FIRE WEATHER ZONE 148 GRAHAM COUNTY SOUTH OF GILA RIVER-TUCSON/MARANA/GREEN VALLEY-SANTA CRUZ-COCHISE COUNTY-CORONADO NF/ SAFFORD BLM/TDC- 724 PM MST FRI APR 29 2011 ...RED FLAG WARNING REMAINS IN EFFECT FROM 11 AM TO 8 PM MST SATURDAY... ...RED FLAG WARNING IS CANCELLED THIS EVENING... THE NATIONAL WEATHER SERVICE IN TUCSON HAS CANCELLED THE RED FLAG WARNING THIS EVENING. A RED FLAG WARNING REMAINS IN EFFECT FROM 11 AM TO 8 PM MST SATURDAY. A RED FLAG WARNING REMAINS IN EFFECT FROM 11 AM TO 8 PM MST SATURDAY. * AFFECTED AREA...THE RED FLAG WARNING IS FOR GREENLEE...GRAHAM AND COCHISE COUNTIES SATURDAY. * TIMING...RELATIVE HUMIDITY VALUES WILL BE BELOW 15 PERCENT AND WIND SPEEDS WILL EXCEED CRITICAL THRESHOLDS AGAIN BETWEEN 11 AM MST AND 8 PM MST SATURDAY. * WINDS...SUSTAINED 20-FOOT WEST-SOUTHWEST WINDS OF 15 TO 25 MPH WITH GUSTS TO NEAR 40 MPH ON SATURDAY. * RELATIVE HUMIDITY...RELATIVE HUMIDITIES WILL BE IN THE SINGLE DIGITS TO MIDDLE TEENS SATURDAY. * IMPACTS...STRONG WINDS AND LOW RELATIVE HUMIDITIES...ALONG WITH A HIGH TO VERY HIGH FIRE DANGER RATING WILL RESULT IN CRITICAL FIRE WEATHER CONDITIONS AGAIN SATURDAY. PRECAUTIONARY/PREPAREDNESS ACTIONS... PLEASE ADVISE THE APPROPRIATE OFFICIALS OR FIRE CREWS IN THE FIELD OF THE RED FLAG WARNING FOR PORTIONS OF SOUTHEAST ARIZONA ON SATURDAY. && $$ AZZ147-300330- /O.CAN.KTWC.FW.W.0014.000000T0000Z-110430T0300Z/ ARIZONA FIRE WEATHER ZONE 147 SOUTHEAST PINAL COUNTY-WESTERN PIMA COUNTY- TOHONO OODHAM NATION-CORONADO NF/PAPAGO BIA/TDC- 724 PM MST FRI APR 29 2011 ...RED FLAG WARNING IS CANCELLED THIS EVENING... THE NATIONAL WEATHER SERVICE IN TUCSON HAS CANCELLED THE RED FLAG WARNING. WHILE DRY CONDITIONS REMAIN AND POOR RECOVERIES ARE EXPECTED OVERNIGHT...WINDS WERE STARTING TO DIMINISH AT 7 PM MST. THIS TREND IS EXPECTED TO CONTINUE OVERNIGHT. $$ HTTP://WEATHER.GOV/TUCSON
What forecasters said that day
The local office's own words before this red flag warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Tucson, AZ wrote its last area forecast discussion before this red flag warning went out at Apr 28, 2:10 AM MST, 24 minutes earlier.
Area forecast discussion, Apr 28, 2:10 AM MST, 24 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE TUCSON AZ 210 AM MST THU APR 28 2011 .SYNOPSIS...HIGH PRESSURE ALOFT WILL MOVE ACROSS THE AREA AND BRING WARMER TEMPERATURES TODAY. A LOW PRESSURE SYSTEM WILL THEN MOVE NORTH OF THE AREA FRIDAY THROUGH SUNDAY. THIS SYSTEM WILL BRING WINDY CONDITIONS ALONG WITH AREAS OF BLOWING DUST FRIDAY AND SATURDAY...MAINLY DURING THE AFTERNOON AND EVENING HOURS. EXPECT COOLER DAYTIME TEMPERATURES THIS WEEKEND. ANOTHER WARMING TREND WILL OCCUR EARLY NEXT WEEK AS HIGH PRESSURE BUILDS BACK INTO THE AREA. && .DISCUSSION...UPPER RIDGE AXIS EXTENDS FROM SWRN AZ TO ERN MONTANA EARLY THIS MORNING. VERY DRY SURFACE REGIME PREVAILED WITH DEWPOINTS VALID 09Z MAINLY IN THE LOWER-MID TEENS. ABUNDANT SUNSHINE AGAIN TODAY WITH PERHAPS A FEW CIRRIFORM CLOUDS TO PASS OVER THE AREA. RIDGE TO FLATTEN AND MOVE EWD LATER TODAY AND TONIGHT IN RESPONSE TO DEEPENING TROUGH OVER THE PACIFIC NW. UPPER TROUGH TO MOVE INTO THE NRN ROCKIES/GREAT BASIN REGION FRI... THEN TROUGH IS PROGGED TO MOVE ACROSS THE FOUR CORNERS REGION SAT. MID-LEVEL GRADIENT TO TIGHTEN FOR WINDY CONDITIONS MOST SECTIONS FRI AND SAT...MAINLY DURING THE AFTERNOON AND EVENING HOURS. AT THIS TIME APPEARS THAT THE GRADIENT WOULD FAVOR A GENERALLY WLY SURFACE COMPONENT FRI...THEN A MORE NWLY COMPONENT SAT. THE 28/00Z NAM WAS SIMILAR WITH PROGGED WIND SPEEDS BOTH FRI/SAT... WHILE THE 28/00Z GFS WAS SLIGHTLY MORE-ROBUST WITH SPEEDS FRI VERSUS SAT. AT ANY RATE...HAVE OPTED TO NOT ISSUE A WIND ADVISORY FOR FRI AS SPEEDS ARE EXPECTED AT THIS TIME TO BE JUST BELOW ADVISORY CRITERIA. WOULD NOT BE SURPRISED THAT A WIND ADVISORY MAY BE ISSUED DURING SUBSEQUENT SHIFTS HOWEVER. ALSO...OPTED FOR AREAS OF BLOWING DUST FOR MOST LOCALES DURING THE AFTERNOON AND EARLY EVENING HOURS. UPPER TROUGH TO LINGER OVER THE CENTRAL/SRN ROCKIES SUN. REMAINING DRY ACROSS SE AZ AS ANY MEASURABLE PRECIP EXPECTED TO BE WELL EAST OF THIS FORECAST AREA. SHORTWAVE RIDGE TO MOVE ACROSS THE AREA MON...THEN THE NEXT ERN PACIFIC TROUGH MAY BRING MORE BREEZES TUE- WED AS THE SYSTEM PASSES NORTH OF THE AREA. TRIMMED INHERITED HIGH TEMPS TODAY A COUPLE OF DEGS. STILL...ABOVE CLIMO HIGH TEMPS TODAY WITH SIMILAR DAYTIME TEMPS EXPECTED FRI. COOLER SAT WITH NEAR NORMAL HIGH TEMPS SAT AND SUN. WARMING TREND TO OCCUR MON-WED. && .AVIATION...SKC-FEW CLOUDS AT OR ABOVE 25K FT AGL THRU FRIDAY MORNING OR 29/12Z. AFTERNOON SURFACE WIND WLY/NWLY 10-18 KTS WITH GUSTS OF 18-28 KTS...STRONGEST WIND EAST OF KTUS. OTHERWISE SURFACE WIND GENERALLY LESS THAN 10 KTS. AVIATION DISCUSSION NOT UPDATED FOR TAF AMENDMENTS. && .FIRE WEATHER...DRY CONDITIONS WILL CONTINUE INTO THE MIDDLE OF NEXT WEEK. DAYTIME HUMIDITIES WILL GENERALLY BE IN THE SINGLE DIGITS TO LOWER TEENS WITH FAIR TO POOR NIGHTTIME RECOVERY. A LOW PRESSURE SYSTEM WILL PASS NORTH OF THE AREA FRIDAY THROUGH SUNDAY. THIS SYSTEM IS EXPECTED TO BRING WINDY CONDITIONS FRIDAY AND SATURDAY... MAINLY DURING THE AFTERNOON AND EVENING HOURS. A RED FLAG WARNING IS IN EFFECT FROM 11 AM TO 8 PM MST FRIDAY FOR ALL OF SOUTHEAST ARIZONA. A FIRE WEATHER WATCH IS IN EFFECT FROM SATURDAY MORNING THROUGH SATURDAY EVENING FOR ALL OF SOUTHEAST ARIZONA. THE COMBINATION OF STRONG AND GUSTY WINDS...VERY LOW RELATIVE HUMIDITIES...AND A HIGH TO VERY HIGH FIRE DANGER RATING WILL CREATE CRITICAL FIRE CONDITIONS FRIDAY AND SATURDAY. THEREAFTER...THERE WILL STILL BE SOME BREEZES MAINLY ACROSS EASTERN SECTIONS SUNDAY...THEN LESS WIND IS EXPECTED MONDAY AS HIGH PRESSURE ALOFT RETURNS. PERHAPS SOME BREEZES AGAIN TUESDAY AND WEDNESDAY AS ANOTHER LOW PRESSURE SYSTEM PASSES NORTH OF THE AREA. && .TWC WATCHES/WARNINGS/ADVISORIES... RED FLAG WARNING FROM 11 AM TO 8 PM MST FRIDAY FOR AZZ146>148. FIRE WEATHER WATCH FROM SATURDAY MORNING THROUGH SATURDAY EVENING FOR AZZ146>148. BF WEATHER.GOV/TUCSON
Hazardous weather outlook, Apr 27, 4:38 PM MST, 9 hours 56 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE TUCSON AZ 438 PM MST WED APR 27 2011 AZZ503-504-507>514-281200- UPPER SANTA CRUZ RIVER VALLEY/ALTAR VALLEY-TUCSON METRO AREA- UPPER SAN PEDRO RIVER VALLEY- EASTERN COCHISE COUNTY BELOW 5000 FEET-UPPER GILA RIVER VALLEY- WHITE MOUNTAINS OF GRAHAM AND GREENLEE COUNTIES- GALIURO AND PINALENO MOUNTAINS-CHIRICAHUA MOUNTAINS- DRAGOON AND MULE AND HUACHUCA AND SANTA RITA MOUNTAINS- CATALINA AND RINCON MOUNTAINS- 438 PM MST WED APR 27 2011 ...A FIRE WEATHER WATCH REMAINS IN EFFECT FROM FRIDAY MORNING THROUGH FRIDAY EVENING FOR GRAHAM...GREENLEE...COCHISE...SANTA CRUZ AND EASTERN PIMA COUNTIES FOR STRONG AND GUSTY WINDS...VERY LOW RELATIVE HUMIDITIES AND HIGH TO VERY HIGH FIRE DANGER RATING... THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHEAST ARIZONA. .DAY ONE...TONIGHT NO WEATHER HAZARDS EXPECTED. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY A FIRE WEATHER WATCH REMAINS IN EFFECT FROM FRIDAY MORNING THROUGH FRIDAY EVENING FOR GREENLEE...GRAHAM...COCHISE...SANTA CRUZ AND EASTERN PIMA COUNTIES DUE TO EXPECTED STRONG AND GUSTY WINDS...VERY LOW RELATIVE HUMIDITIES...AND A HIGH TO VERY HIGH FIRE DANGER RATING. PLEASE REFER TO AWIPS PRODUCT PHXRFWTWC /WMO HEADER WWUS85 KTWC/ FOR ADDITIONAL DETAIL. WIDESPREAD CRITICAL FIRE CONDITIONS ARE ALSO EXPECTED TO OCCUR SATURDAY. .SPOTTER INFORMATION STATEMENT... WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES. WEATHER.GOV/TUCSON
The office that day
Everything else NWS Tucson, AZ issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Apr 28, 2:34 AM MST | Fire Weather Watch | TWC | 35 hr | |
| Apr 28, 2:28 PM MST | Wind Advisory | TWC | Cochise, Graham, Greenlee | 29 hr |
Nearby
Red Flag Warnings in Arizona, 2011Every red flag warning in 2011
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.